Translator Disclaimer
2013 Irreducible divisor simplicial complexes
Nicholas Baeth, John Hobson
Involve 6(4): 447-460 (2013). DOI: 10.2140/involve.2013.6.447

Abstract

For an integral domain D, the irreducible divisor graph GD(x) of a nonunit xD gives a visual representation of the factorizations of x. Here we consider a higher-dimensional generalization of this notion, the irreducible divisor simplicial complex SD(x). We show how this new structure is a true generalization of GD(x), and show that it often carries more information about the element x and the domain D than its two-dimensional counterpart.

Citation

Download Citation

Nicholas Baeth. John Hobson. "Irreducible divisor simplicial complexes." Involve 6 (4) 447 - 460, 2013. https://doi.org/10.2140/involve.2013.6.447

Information

Received: 6 August 2012; Revised: 12 October 2012; Accepted: 15 October 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1290.13003
MathSciNet: MR3115978
Digital Object Identifier: 10.2140/involve.2013.6.447

Subjects:
Primary: 13A05
Secondary: 55U10

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.6 • No. 4 • 2013
MSP
Back to Top